MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported received the following bg readings on the following dates: using the dario meter: (b)(6) 2026 - 76 mg/dl, (b)(6) 2026 - 88 mg/dl, (b)(6) 2026 - 90 mg/dl.Using the user's non-dario meter: (b)(6) 2026 - 122 mg/dl, (b)(6) 2026 - 121 mg/dl, (b)(6) 2026 - 115 mg/dl.Following the information that the user provided above, the user opened a new cartridge of strips, tested his bg and received from his dario meter a reading of 109 mg/dl compared to a bg reading of 136 mg/dl from his non-dario meter.A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the new dario strips and control solution were received, dario's representative followed up with the user.The user's dario meter was tested with control solution and a new cartridge of strips: the meter read within range for both tests.Control solution level 1 test results was 113 mg/dl (range 104-149 mg/dl).Control solution level 2 test results was 194 mg/dl (range 187-269 mg/dl).Dario's representative followed up with the user one week later.The user reported that his bg readings are now in the mid 90 mg/dl range, which is in normal range for him.The user's issue was resolved with the new strips.There is not enough information regarding the old dario strips to investigate.
 
Event or Problem Description
On february 17th, the user contacted dario to report low blood glucose (bg) readings.The user reported receiving bg readings from his dario meter that were 25 mg/dl to 30 mg/dl lower than his previous bg readings.The user also reported that he recently had lab work done, where he received a bg reading of 109 mg/dl and an a1c of 5.8%.The user stated that on that same day of receiving the blood work, he received from his dario meter a bg reading of 82 mg/dl.Due to the above, the user stated that his doctor advised him to follow up on his bg readings with the dario meter.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea,, 30798-21
MDR Report Key24601691
Report Number3010606081-2026-00018
Device Sequence Number8384496
Product Code NBW
UDI-Device Identifier00850065006390
UDI-Public850065006390
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2203021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale